Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A theorem on the derivations of Jordan algebras

Author: R. D. Schafer
Journal: Proc. Amer. Math. Soc. 2 (1951), 290-294
MSC: Primary 09.1X
MathSciNet review: 0041119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley and R. D. Schafer, The exceptional simple Lie algebras $ {F_4}$ and $ {E_6}$, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 137-141. MR 0034378 (11:577b)
  • [2] G. P. Hochschild, Semisimple algebras and generalized derivations, Amer. J. Math. vol. 64 (1942) pp. 677-694. MR 0007009 (4:71h)
  • [3] N. Jacobson, Derivation algebras and multiplication algebras of semi-simple Jordan algebras, Ann. of Math. (2) vol. 50 (1949) pp. 866-874. MR 0030943 (11:76j)
  • [4] -, Structure theory of simple rings without finiteness assumptions, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 228-245. MR 0011680 (6:200a)
  • [5] A. J. Penico, The Wedderburn principal theorem for Jordan algebras, to appear in Trans. Amer. Math. Soc. MR 0041120 (12:798b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society